# SDR LR7A20190802190

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 339885
- Condition: Damaged
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FUSELAGE DOOR LATCH FITTING DAMAGED AT FS210, LBL60, WL190.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW  SRM 51-60 & 51-70.
